The lowest term of the Schottky modular form.
Mathematische Annalen, Tome 292 (1992) no. 2, pp. 329-336
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
expansion into a power series, computation of the lowest term, Schottky modular form
@article{MAN_1992__292_2_164917,
author = {L. Gerritzen and B. Brinkmann},
title = {The lowest term of the {Schottky} modular form.},
journal = {Mathematische Annalen},
pages = {329--336},
year = {1992},
volume = {292},
number = {2},
zbl = {0747.11022},
url = {http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164917/}
}
L. Gerritzen; B. Brinkmann. The lowest term of the Schottky modular form.. Mathematische Annalen, Tome 292 (1992) no. 2, pp. 329-336. http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164917/